Filtros : "Brech, Christina" Limpar

Filtros



Refine with date range


  • Source: Annals of Pure and Applied Logic. Unidade: IME

    Subjects: ESPAÇOS DE BANACH, TEORIA DOS CONJUNTOS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina; PIÑA, C. Banach-Stone-like results for combinatorial Banach spaces. Annals of Pure and Applied Logic, Amsterdam, Elsevier, v. 172, n. 8, p. 1-13, 2021. Disponível em: < https://doi.org/10.1016/j.apal.2021.102989 > DOI: 10.1016/j.apal.2021.102989.
    • APA

      Brech, C., & Piña, C. (2021). Banach-Stone-like results for combinatorial Banach spaces. Annals of Pure and Applied Logic, 172( 8), 1-13. doi:10.1016/j.apal.2021.102989
    • NLM

      Brech C, Piña C. Banach-Stone-like results for combinatorial Banach spaces [Internet]. Annals of Pure and Applied Logic. 2021 ; 172( 8): 1-13.Available from: https://doi.org/10.1016/j.apal.2021.102989
    • Vancouver

      Brech C, Piña C. Banach-Stone-like results for combinatorial Banach spaces [Internet]. Annals of Pure and Applied Logic. 2021 ; 172( 8): 1-13.Available from: https://doi.org/10.1016/j.apal.2021.102989
  • Source: Proceedings of the American Mathematical Society. Unidade: IME

    Subjects: ESPAÇOS DE BANACH, TEORIA DOS CONJUNTOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina; FERENCZI, Valentin; TCACIUC, Adi. Isometries of combinatorial Banach spaces. Proceedings of the American Mathematical Society, Providence, v. 148, p. 4845-4854, 2020. Disponível em: < https://doi.org/10.1090/proc/15122 > DOI: 10.1090/proc/15122.
    • APA

      Brech, C., Ferenczi, V., & Tcaciuc, A. (2020). Isometries of combinatorial Banach spaces. Proceedings of the American Mathematical Society, 148, 4845-4854. doi:10.1090/proc/15122
    • NLM

      Brech C, Ferenczi V, Tcaciuc A. Isometries of combinatorial Banach spaces [Internet]. Proceedings of the American Mathematical Society. 2020 ; 148 4845-4854.Available from: https://doi.org/10.1090/proc/15122
    • Vancouver

      Brech C, Ferenczi V, Tcaciuc A. Isometries of combinatorial Banach spaces [Internet]. Proceedings of the American Mathematical Society. 2020 ; 148 4845-4854.Available from: https://doi.org/10.1090/proc/15122
  • Unidade: IME

    Subjects: C* ÁLGEBRAS, TEORIA DOS CONJUNTOS, ESPAÇOS DE BANACH

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HIDA, Clayton Suguio; BRECH, Christina; KOSZMIDER, Piotr Boleslaw. Uncountable irredundant sets in nonseparable scattered C*-algebras. 2019.Universidade de São Paulo, São Paulo, 2019. Disponível em: < http://www.teses.usp.br/teses/disponiveis/45/45131/tde-05082019-165942/ >.
    • APA

      Hida, C. S., Brech, C., & Koszmider, P. B. (2019). Uncountable irredundant sets in nonseparable scattered C*-algebras. Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/45/45131/tde-05082019-165942/
    • NLM

      Hida CS, Brech C, Koszmider PB. Uncountable irredundant sets in nonseparable scattered C*-algebras [Internet]. 2019 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-05082019-165942/
    • Vancouver

      Hida CS, Brech C, Koszmider PB. Uncountable irredundant sets in nonseparable scattered C*-algebras [Internet]. 2019 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-05082019-165942/
  • Conference titles: Encontro Brasileiro de Mulheres Matemáticas. Unidade: IME

    Assunto: ESPAÇOS DE BANACH

    Versão PublicadaAcesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina. Estrutura de espaços de Banach combinatórios. Anais.. Rio de Janeiro: Impa, 2019.Disponível em: .
    • APA

      Brech, C. (2019). Estrutura de espaços de Banach combinatórios. In . Rio de Janeiro: Impa. Recuperado de https://impa.br/wp-content/uploads/2019/07/EBMM_SPTV2-ChristinaBrech.pdf
    • NLM

      Brech C. Estrutura de espaços de Banach combinatórios [Internet]. 2019 ;Available from: https://impa.br/wp-content/uploads/2019/07/EBMM_SPTV2-ChristinaBrech.pdf
    • Vancouver

      Brech C. Estrutura de espaços de Banach combinatórios [Internet]. 2019 ;Available from: https://impa.br/wp-content/uploads/2019/07/EBMM_SPTV2-ChristinaBrech.pdf
  • Conference titles: Joint Meeting Brazil-France in Mathematics. Unidade: IME

    Assunto: ESPAÇOS DE BANACH

    Versão PublicadaAcesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina. Rigidity in combinatorial Banach spaces. Anais.. Rio de Janeiro: Impa, 2019.Disponível em: .
    • APA

      Brech, C. (2019). Rigidity in combinatorial Banach spaces. In . Rio de Janeiro: Impa. Recuperado de https://impa.br/wp-content/uploads/2019/07/Book-of-abstracts.pdf
    • NLM

      Brech C. Rigidity in combinatorial Banach spaces [Internet]. 2019 ;Available from: https://impa.br/wp-content/uploads/2019/07/Book-of-abstracts.pdf
    • Vancouver

      Brech C. Rigidity in combinatorial Banach spaces [Internet]. 2019 ;Available from: https://impa.br/wp-content/uploads/2019/07/Book-of-abstracts.pdf
  • Conference titles: Encontro Brasileiro de Mulheres Matemáticas. Unidade: IME

    Subjects: MULHERES NA CIÊNCIA, MATEMÁTICA, VIOLÊNCIA CONTRA A MULHER

    Versão PublicadaAcesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina. Enfrentando a violência de gênero na academia. Anais.. Rio de Janeiro: Impa, 2019.Disponível em: .
    • APA

      Brech, C. (2019). Enfrentando a violência de gênero na academia. In . Rio de Janeiro: Impa. Recuperado de https://impa.br/wp-content/uploads/2019/07/EBMM2019-MR_ChristinaBrech.pdf
    • NLM

      Brech C. Enfrentando a violência de gênero na academia [Internet]. 2019 ;Available from: https://impa.br/wp-content/uploads/2019/07/EBMM2019-MR_ChristinaBrech.pdf
    • Vancouver

      Brech C. Enfrentando a violência de gênero na academia [Internet]. 2019 ;Available from: https://impa.br/wp-content/uploads/2019/07/EBMM2019-MR_ChristinaBrech.pdf
  • Source: Advances in Mathematics. Unidade: IME

    Subjects: TEORIA DOS CONJUNTOS, COMBINATÓRIA, ESPAÇOS DE BANACH

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina; LOPEZ-ABAD, J; TODORCEVIC, Stevo. Homogeneous families on trees and subsymmetric basic sequences. Advances in Mathematics, New York, v. 334, p. 322-388, 2018. Disponível em: < http://dx.doi.org/10.1016/j.aim.2018.06.008 > DOI: 10.1016/j.aim.2018.06.008.
    • APA

      Brech, C., Lopez-Abad, J., & Todorcevic, S. (2018). Homogeneous families on trees and subsymmetric basic sequences. Advances in Mathematics, 334, 322-388. doi:10.1016/j.aim.2018.06.008
    • NLM

      Brech C, Lopez-Abad J, Todorcevic S. Homogeneous families on trees and subsymmetric basic sequences [Internet]. Advances in Mathematics. 2018 ; 334 322-388.Available from: http://dx.doi.org/10.1016/j.aim.2018.06.008
    • Vancouver

      Brech C, Lopez-Abad J, Todorcevic S. Homogeneous families on trees and subsymmetric basic sequences [Internet]. Advances in Mathematics. 2018 ; 334 322-388.Available from: http://dx.doi.org/10.1016/j.aim.2018.06.008
  • Source: Proceedings of the American Mathematical Society. Unidade: IME

    Subjects: ESPAÇOS DE BANACH, ÁLGEBRAS DE BOOLE, INDEPENDÊNCIA E CONSISTÊNCIA, TOPOLOGIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina; KOSZMIDER, Piotr. An isometrically universal Banach space induced by a non-universal Boolean algebra. Proceedings of the American Mathematical Society, Providence, v. 144, n. 5, p. 2029-2036, 2016. Disponível em: < http://dx.doi.org/10.1090/proc/12862 > DOI: 10.1090/proc/12862.
    • APA

      Brech, C., & Koszmider, P. (2016). An isometrically universal Banach space induced by a non-universal Boolean algebra. Proceedings of the American Mathematical Society, 144( 5), 2029-2036. doi:10.1090/proc/12862
    • NLM

      Brech C, Koszmider P. An isometrically universal Banach space induced by a non-universal Boolean algebra [Internet]. Proceedings of the American Mathematical Society. 2016 ; 144( 5): 2029-2036.Available from: http://dx.doi.org/10.1090/proc/12862
    • Vancouver

      Brech C, Koszmider P. An isometrically universal Banach space induced by a non-universal Boolean algebra [Internet]. Proceedings of the American Mathematical Society. 2016 ; 144( 5): 2029-2036.Available from: http://dx.doi.org/10.1090/proc/12862
  • Unidade: IME

    Subjects: ANÁLISE FUNCIONAL, ESPAÇOS DE BANACH

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HIDA, Clayton Suguio; BRECH, Christina. Sistemas biortogonais em espaços de Banach C(K). 2014.Universidade de São Paulo, São Paulo, 2014. Disponível em: < http://www.teses.usp.br/teses/disponiveis/45/45131/tde-25042019-183043 >.
    • APA

      Hida, C. S., & Brech, C. (2014). Sistemas biortogonais em espaços de Banach C(K). Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/45/45131/tde-25042019-183043
    • NLM

      Hida CS, Brech C. Sistemas biortogonais em espaços de Banach C(K) [Internet]. 2014 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-25042019-183043
    • Vancouver

      Hida CS, Brech C. Sistemas biortogonais em espaços de Banach C(K) [Internet]. 2014 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-25042019-183043
  • Source: Fundamenta Mathematicae. Unidade: IME

    Subjects: ESPAÇOS DE BANACH, TEORIA DOS CONJUNTOS

    Versão PublicadaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina; KOSZMIDER, Piotr Boleslaw. ℓ∞-sums and the Banach space ℓ∞/c0. Fundamenta Mathematicae, Warsaw, v. 224, n. 2, p. 175-185, 2014. Disponível em: < http://dx.doi.org/10.4064/fm224-2-3 > DOI: 10.4064/fm224-2-3.
    • APA

      Brech, C., & Koszmider, P. B. (2014). ℓ∞-sums and the Banach space ℓ∞/c0. Fundamenta Mathematicae, 224( 2), 175-185. doi:10.4064/fm224-2-3
    • NLM

      Brech C, Koszmider PB. ℓ∞-sums and the Banach space ℓ∞/c0 [Internet]. Fundamenta Mathematicae. 2014 ; 224( 2): 175-185.Available from: http://dx.doi.org/10.4064/fm224-2-3
    • Vancouver

      Brech C, Koszmider PB. ℓ∞-sums and the Banach space ℓ∞/c0 [Internet]. Fundamenta Mathematicae. 2014 ; 224( 2): 175-185.Available from: http://dx.doi.org/10.4064/fm224-2-3
  • Source: Proceedings of the American Mathematical Society. Unidade: IME

    Assunto: ESPAÇOS DE BANACH

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina; KOSZMIDER, Piotr. On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts. Proceedings of the American Mathematical Society, Providence, v. 141, n. 4, p. 1267-1280, 2013. Disponível em: < http://dx.doi.org/10.1090/S0002-9939-2012-11390-5 > DOI: 10.1090/S0002-9939-2012-11390-5.
    • APA

      Brech, C., & Koszmider, P. (2013). On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts. Proceedings of the American Mathematical Society, 141( 4), 1267-1280. doi:10.1090/S0002-9939-2012-11390-5
    • NLM

      Brech C, Koszmider P. On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts [Internet]. Proceedings of the American Mathematical Society. 2013 ; 141( 4): 1267-1280.Available from: http://dx.doi.org/10.1090/S0002-9939-2012-11390-5
    • Vancouver

      Brech C, Koszmider P. On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts [Internet]. Proceedings of the American Mathematical Society. 2013 ; 141( 4): 1267-1280.Available from: http://dx.doi.org/10.1090/S0002-9939-2012-11390-5
  • Source: Israel Journal of Mathematics. Unidade: IME

    Assunto: ESPAÇOS DE BANACH

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina; KOSZMIDER, Piotr Boleslaw. On universal Banach spaces of density continuum. Israel Journal of Mathematics, Berlin, v. 190, 2012. Disponível em: < http://dx.doi.org/10.1007/s11856-011-0183-5 > DOI: 10.1007/s11856-011-0183-5.
    • APA

      Brech, C., & Koszmider, P. B. (2012). On universal Banach spaces of density continuum. Israel Journal of Mathematics, 190. doi:10.1007/s11856-011-0183-5
    • NLM

      Brech C, Koszmider PB. On universal Banach spaces of density continuum [Internet]. Israel Journal of Mathematics. 2012 ; 190Available from: http://dx.doi.org/10.1007/s11856-011-0183-5
    • Vancouver

      Brech C, Koszmider PB. On universal Banach spaces of density continuum [Internet]. Israel Journal of Mathematics. 2012 ; 190Available from: http://dx.doi.org/10.1007/s11856-011-0183-5
  • Source: Transactions of the American Mathematical Society. Unidade: IME

    Subjects: ESPAÇOS TOPOLÓGICOS, TEORIA DOS CONJUNTOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina; KOSZMIDER, Piotr. Thin-very tall compact scattered spaces which are hereditarily separable. Transactions of the American Mathematical Society, Providence, v. 363, n. 01, p. 501-501, 2011. Disponível em: < http://dx.doi.org/10.1090/s0002-9947-2010-05149-9 > DOI: 10.1090/s0002-9947-2010-05149-9.
    • APA

      Brech, C., & Koszmider, P. (2011). Thin-very tall compact scattered spaces which are hereditarily separable. Transactions of the American Mathematical Society, 363( 01), 501-501. doi:10.1090/s0002-9947-2010-05149-9
    • NLM

      Brech C, Koszmider P. Thin-very tall compact scattered spaces which are hereditarily separable [Internet]. Transactions of the American Mathematical Society. 2011 ; 363( 01): 501-501.Available from: http://dx.doi.org/10.1090/s0002-9947-2010-05149-9
    • Vancouver

      Brech C, Koszmider P. Thin-very tall compact scattered spaces which are hereditarily separable [Internet]. Transactions of the American Mathematical Society. 2011 ; 363( 01): 501-501.Available from: http://dx.doi.org/10.1090/s0002-9947-2010-05149-9
  • Source: Fundamenta Mathematicae. Unidade: IME

    Subjects: ESPAÇOS DE BANACH, TEORIA DOS CONJUNTOS, TOPOLOGIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina; KOSZMIDER, Piotr. On biorthogonal systems whose functionals are finitely supported. Fundamenta Mathematicae, Warszawa, v. 213, n. 1, p. 43-66, 2011. Disponível em: < http://dx.doi.org/10.4064/fm213-1-3 > DOI: 10.4064/fm213-1-3.
    • APA

      Brech, C., & Koszmider, P. (2011). On biorthogonal systems whose functionals are finitely supported. Fundamenta Mathematicae, 213( 1), 43-66. doi:10.4064/fm213-1-3
    • NLM

      Brech C, Koszmider P. On biorthogonal systems whose functionals are finitely supported [Internet]. Fundamenta Mathematicae. 2011 ; 213( 1): 43-66.Available from: http://dx.doi.org/10.4064/fm213-1-3
    • Vancouver

      Brech C, Koszmider P. On biorthogonal systems whose functionals are finitely supported [Internet]. Fundamenta Mathematicae. 2011 ; 213( 1): 43-66.Available from: http://dx.doi.org/10.4064/fm213-1-3
  • Source: Topology and its Applications. Unidade: IME

    Subjects: TEORIA DAS ESTRUTURAS, TEORIA DOS CONJUNTOS, ESPAÇOS TOPOLÓGICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AVILÉS, Antonio; BRECH, Christina. A Boolean algebra and a Banach space obtained by push-out iteration. Topology and its Applications, Amsterdam, v. 158, n. 13, p. 1534-1550, 2011. Disponível em: < http://dx.doi.org/10.1016/j.topol.2011.05.022 > DOI: 10.1016/j.topol.2011.05.022.
    • APA

      Avilés, A., & Brech, C. (2011). A Boolean algebra and a Banach space obtained by push-out iteration. Topology and its Applications, 158( 13), 1534-1550. doi:10.1016/j.topol.2011.05.022
    • NLM

      Avilés A, Brech C. A Boolean algebra and a Banach space obtained by push-out iteration [Internet]. Topology and its Applications. 2011 ; 158( 13): 1534-1550.Available from: http://dx.doi.org/10.1016/j.topol.2011.05.022
    • Vancouver

      Avilés A, Brech C. A Boolean algebra and a Banach space obtained by push-out iteration [Internet]. Topology and its Applications. 2011 ; 158( 13): 1534-1550.Available from: http://dx.doi.org/10.1016/j.topol.2011.05.022
  • Unidade: IME

    Subjects: ANÁLISE FUNCIONAL, ANÁLISE FUNCIONAL

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina; KOSZMIDER, Piotr Boleslaw. Construções genéricas de espaços de Asplund C(K). 2008.Universidade de São Paulo, São Paulo, 2008. Disponível em: < http://www.teses.usp.br/teses/disponiveis/45/45131/tde-06062008-112930/ >.
    • APA

      Brech, C., & Koszmider, P. B. (2008). Construções genéricas de espaços de Asplund C(K). Universidade de São Paulo, São Paulo. Recuperado de http://www.teses.usp.br/teses/disponiveis/45/45131/tde-06062008-112930/
    • NLM

      Brech C, Koszmider PB. Construções genéricas de espaços de Asplund C(K) [Internet]. 2008 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-06062008-112930/
    • Vancouver

      Brech C, Koszmider PB. Construções genéricas de espaços de Asplund C(K) [Internet]. 2008 ;Available from: http://www.teses.usp.br/teses/disponiveis/45/45131/tde-06062008-112930/
  • Unidade: IME

    Assunto: ANÁLISE FUNCIONAL

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRECH, Christina; KOSZMIDER, Piotr Boleslaw. Aspectos combinatórios da geometria de espaços de Banach C(K) com a propriedade de Grothendieck. 2004.Universidade de São Paulo, São Paulo, 2004.
    • APA

      Brech, C., & Koszmider, P. B. (2004). Aspectos combinatórios da geometria de espaços de Banach C(K) com a propriedade de Grothendieck. Universidade de São Paulo, São Paulo.
    • NLM

      Brech C, Koszmider PB. Aspectos combinatórios da geometria de espaços de Banach C(K) com a propriedade de Grothendieck. 2004 ;
    • Vancouver

      Brech C, Koszmider PB. Aspectos combinatórios da geometria de espaços de Banach C(K) com a propriedade de Grothendieck. 2004 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021